# SDR AALA201902252004

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 72,764 hours, 9,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST ON THE BATTERY PACK AT THE L2 DOOR DID NOT PASS.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06. OPS CHECK OK.
